# SDR SWIA202055702

- Difficulty date: December 8, 2020
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 39,109 hours, 34,905 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  RBL9 PRESSURE FLOOR SUPPORT BEAM LIP CORRODED AT APROX FS 524.0 INBD/OUTBD LIP MARKED   (C-CHECK) RO 1/29/2021   REPAIRED RBL9 PRESSURE FLOOR SUPPORT BEAM AT FS 524.0 IAW REO 601R-53-41-2831 REV-- DATED 2021-01-07.   COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
